Academic
Publications
Images of locally finite derivations of polynomial algebras in two variables

Images of locally finite derivations of polynomial algebras in two variables,10.1016/j.jpaa.2010.12.002,Journal of Pure and Applied Algebra,Arno van d

Images of locally finite derivations of polynomial algebras in two variables   (Citations: 1)
BibTex | RIS | RefWorks Download
In this paper we show that the image of any locally finite k-derivation of the polynomial algebra k[x,y] in two variables over a field k of characteristic zero is a Mathieu subspace. We also show that the two-dimensional Jacobian conjecture is equivalent to the statement that the image ImD of every k-derivation D of k[x,y] such that 1∈ImD and div D=0 is a Mathieu subspace of k[x,y].
Journal: Journal of Pure and Applied Algebra - J PURE APPL ALG , vol. 215, no. 9, pp. 2130-2134, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: